Edarbyclor Forums

Recently active Edarbyclor forums and community discussion threads. Post your question or story about Edarbyclor and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
Edarbyclor (blood pressure medication)

This is a relatively new medication, one reason I'm reluctant to take any drug. Once thousands (millions) of people have taken a drug, over a longer time than they've originally been tested, a much broader (more accurate) picture is available. I've been prescribed at least three medications, over the years, that have been yanked from the market for safety reasons, and don't want this to happen again! The previous blood pressure med.'s I've taken have all had side effects I couldn't tolerate (dizziness, syncope, tiredness, water retention, etc,). Very frustrating! I trust my doctor, but no one knows what the "real world" results will look like, early on. Also, drug reps are hired to be pretty persuasive! I just want BP control with no (or tolerable) si...

Updated
Edarbyclor works great

I have had uncontrolled high bp 35 years. I am called hyper sodium sensitive and have been to many research drs. If you are on multiple bp drugs this one works alone. I read comments about the side effects and I find they are minimal. If your taking 3 or more bp medications you are having a lot more side effects than this med alone has. I highly recommend this for people that are struggling to find the medication ## Hello, Dan! How are you doing? I am so very glad this medication is working so well for you! Have you experience any of the typical side effects that FDA lists, such as nausea, diarrhea, increased urination, hypotension, and dehydration? Unfortunately, it may not work as well for others as it does for you, since we are all different. Are you on any other medications?

Updated
side effects of edarbyclor

This med is amazing at bringing down by bp however I still feel like my head is foggy. My heart races to up 100. Does this go away ? This is week 2 ## How much fluid are you taking in each day? This medication contains Azilsartan and Chlorthalidone, the latter of which is a diuretic that removes excess fluid from your body. If you aren't taking in enough to make up for it, then dehydration could be what's causing your symptoms. Aside from the foggy headed feeling, it cause your blood pressure to drop too low sometimes, so your heart works harder to make up for it and that may be why it's racing. Have you consulted your doctor?

Updated
horrible meducation

I read 2 1/2 days.....I'm on my second day. Worst BP Med....I had all side effects too! ## Hi dayna, Which "Blood Pressure" medication are you referring to? I think a lot of these prescription drugs can wreak havoc on our bodies. Fortunately, there are many natural alternatives for Blood Pressure control that in my opinion can be just as, if not more effective than prescription medication if taken seriously. I personally used to have severe hypertension, but was able to control it by controlling my eating habits and exercising regularly. What works for me may not work for everyone, but my initial advice is to look into natural ways. Eating whole foods that have little to no sodium and which are high in potassium and magnesium are solid dietary options for lowering blood pres...

Updated
Edarbyclor

how long does edarbyclor 40mg/12.5 mg tablet stay in your system ## According to the FDA, the elimination half-lives of the two active ingredients found in Edarbyclor (azilsartan and chlorthalidone) are approximately 12 hours. Based on what I've read, most medical experts agree that a drug is for the most part, completely out of your system after about 5 half-lives. That's roughly 60 hours (2 1/2 days) after your last dose, before you can expect it to be out of your system. I hope this helps!

Updated
I don't like it

After participating in an unrelated study, my BP was consistently high. So ok, time to get this under control. Doctor started me on the lower dose of edarbyclor. Two weeks on that and my BP was still high. So he upped the dose. Which I read on line is pretty typical. But this higher does? OMG! I'm dizzy all day. Not bad enough to prevent me from moving but darn uncomfortable. And my energy level is in the tank. Heart seems to be racing all the time. Dry mouth that just won't quit and it doesn't seem to matter how much water I drink. I have to wonder what the heck this could be doing to my kidneys. Oh and occasional diarrhea too! JOY! I told the doctor about the side effects and he suggested I now cut the pill in half. Do a half dose a day. But I see no change. I didn't t...

Updated



Discuss Edarbyclor

No registration needed.
Simply fill out the form below.

Discuss: Edarbyclor

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA